Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 33, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Oct 8, 2016, 4:47 AM EDT. It took effect at Oct 9, 2016, 2:00 AM EDT. It was in force for 8 days.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2016, 4:47 AM EDT (08:47 UTC)
- In effect from
- Oct 9, 2016, 2:00 AM EDT
- Expired
- Oct 16, 2016, 4:00 PM EDT
- In force
- 8 days
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
756 WHUS72 KMLB 080847 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 447 AM EDT SAT OCT 8 2016 AMZ550-552-100900- /O.CON.KMLB.SC.Y.0032.000000T0000Z-161008T1800Z/ /O.NEW.KMLB.SC.Y.0033.161009T0600Z-161013T0000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 447 AM EDT SAT OCT 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM SUNDAY TO 8 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM SUNDAY TO 8 PM EDT WEDNESDAY. * WINDS...WEST TO NORTHWEST WINDS UP TO 20 KNOTS THIS MORNING WILL DECREASE THIS AFTERNOON AND EVENING, BEFORE INCREASING OUT OF THE NORTH AND EVENTUALLY THE NORTHEAST AT 20 TO 25 KNOTS FROM SUNDAY THROUGH WEDNESDAY. * WAVES/SEAS...UP TO 7 FEET THIS MORNING, SUBSIDING TO 4 TO 6 FEET INTO THIS EVENING. SEAS INCREASING TO 6 TO 9 FEET THROUGH SUNDAY NIGHT AND 7 TO 11 FEET MONDAY THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-100900- /O.CON.KMLB.SC.Y.0032.000000T0000Z-161008T1800Z/ /O.NEW.KMLB.SC.Y.0033.161009T1800Z-161013T0000Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 447 AM EDT SAT OCT 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 8 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM SUNDAY TO 8 PM EDT WEDNESDAY. * WINDS...WEST TO NORTHWEST WINDS 15 TO 20 KNOTS THIS MORNING WILL DECREASE THIS AFTERNOON AND EVENING, BEFORE INCREASING OUT OF THE NORTH AND EVENTUALLY THE NORTHEAST AT 20 TO 25 KNOTS FROM SUNDAY THROUGH WEDNESDAY. * WAVES/SEAS...SUBSIDING TO 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET OFFSHORE THROUGH THIS EVENING. SEAS REBUILDING TO 7 TO 11 FEET THROUGH SUNDAY NIGHT, AND THEN 8 TO 11 FEET NEAR SHORE AND 11 TO 14 FEET OFFSHORE MONDAY THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-100900- /O.EXT.KMLB.SC.Y.0032.000000T0000Z-161013T0000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 447 AM EDT SAT OCT 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY... * WINDS...WEST TO NORTHWEST WINDS 20 TO 30 KNOTS THROUGH TONIGHT BECOMING NORTH 20 TO 25 KNOTS SUNDAY AND MONDAY, THEN NORTHEAST 20 TO 30 KNOTS MONDAY NIGHT THROUGH WEDNESDAY. * WAVES/SEAS...7 TO 10 FEET, BUILDING TO 11 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
216 WHUS72 KMLB 081947 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 347 PM EDT SAT OCT 8 2016 AMZ570-572-090830- /O.CON.KMLB.SC.Y.0032.000000T0000Z-161013T0000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 347 PM EDT SAT OCT 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY... * WINDS...WEST TO NORTHWEST WINDS 20 TO 25 KNOTS THROUGH TONIGHT BECOMING NORTH 20 TO 25 KNOTS SUNDAY AND MONDAY... THEN NORTHEAST SAME SPEEDS MONDAY NIGHT THROUGH WEDNESDAY. * WAVES/SEAS...7 TO 10 FEET... BUILDING TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-090830- /O.CON.KMLB.SC.Y.0033.161009T0600Z-161013T0000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 347 PM EDT SAT OCT 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SUNDAY TO 8 PM EDT WEDNESDAY... * WINDS...INCREASING OUT OF THE NORTH AND EVENTUALLY THE NORTHEAST AT 20 TO 25 KNOTS FROM LATE TONIGHT THROUGH WEDNESDAY. * WAVES/SEAS...INCREASING TO 6 TO 8 FEET SUNDAY AND SUNDAY NIGHT AND 7 TO 9 FEET MONDAY THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-090830- /O.CON.KMLB.SC.Y.0033.161009T1800Z-161013T0000Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 347 PM EDT SAT OCT 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 8 PM EDT WEDNESDAY... * WINDS...INCREASING OUT OF THE NORTH AND EVENTUALLY THE NORTHEAST AT 20 TO 25 KNOTS FROM SUNDAY THROUGH WEDNESDAY. * WAVES/SEAS...SEAS BUILDING 5 TO 7 FEET NEAR SHORE AND UP TO 12 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
537 WHUS72 KMLB 091913 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 313 PM EDT SUN OCT 9 2016 AMZ550-552-555-575-100830- /O.CON.KMLB.SC.Y.0033.000000T0000Z-161013T0000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 313 PM EDT SUN OCT 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY... * WINDS...NORTH TO NORTHEAST 20 TO 25 KNOTS TONIGHT THROUGH MONDAY, DECREASING 15 TO 20 KNOTS TUESDAY AND WEDNESDAY. * WAVES/SEAS...6 TO 8 FEET TONIGHT NEAR SHORE AND 7 TO 9 FEET OFFSHORE, BUILDING UP TO 11 FEET IN THE GULF STREAM MONDAY AND MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-100830- /O.CON.KMLB.SC.Y.0032.000000T0000Z-161013T0000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 313 PM EDT SUN OCT 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY... * WINDS...NORTH TO NORTHEAST 20 TO 25 KNOTS TONIGHT THROUGH MONDAY, DECREASING 15 TO 20 KNOTS TUESDAY AND WEDNESDAY. * WAVES/SEAS...7 TO 10 FEET...UP TO 11 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
343 WHUS72 KMLB 100849 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 449 AM EDT MON OCT 10 2016 AMZ550-552-555-575-120900- /O.CON.KMLB.SC.Y.0033.000000T0000Z-161013T0000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 449 AM EDT MON OCT 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY... * WINDS...NORTHEAST AROUND 20 KNOTS TONIGHT THROUGH TUESDAY... DECREASING 15 TO 20 KNOTS WEDNESDAY. * WAVES/SEAS...6 TO 8 FEET NEAR SHORE AND 9 TO 10 FEET OFFSHORE...UP TO 11 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-120900- /O.CON.KMLB.SC.Y.0032.000000T0000Z-161013T0000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 449 AM EDT MON OCT 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY... * WINDS...NORTHEAST AROUND 20 KNOTS TONIGHT THROUGH TUESDAY... DECREASING 15 TO 20 KNOTS WEDNESDAY. * WAVES/SEAS...9 TO 10 FEET...UP TO 11 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
448 WHUS72 KMLB 120721 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 321 AM EDT WED OCT 12 2016 AMZ550-552-555-575-140730- /O.EXT.KMLB.SC.Y.0033.000000T0000Z-161014T1200Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 321 AM EDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT FRIDAY... * WINDS...NORTHEAST AROUND 20 KNOTS WEDNESDAY... SUBSIDING TO 15 TO 20 KNOTS WEDNESDAY NIGHT INTO THURSDAY. * WAVES/SEAS...6 TO 8 FEET NEAR SHORE AND 9 TO 10 FEET OFFSHORE...UP TO 11 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-140730- /O.EXT.KMLB.SC.Y.0032.000000T0000Z-161014T1200Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 321 AM EDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT FRIDAY... * WINDS...NORTHEAST AROUND 20 KNOTS WEDNESDAY... DECREASING 15 TO 20 KNOTS WEDNESDAY NIGHT INTO THURSDAY * WAVES/SEAS...9 TO 10 FEET...UP TO 11 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
274 WHUS72 KMLB 130800 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 400 AM EDT THU OCT 13 2016 AMZ550-552-555-575-140200- /O.CON.KMLB.SC.Y.0033.000000T0000Z-161014T1200Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 400 AM EDT THU OCT 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... * WINDS...NORTHEAST WINDS 15 TO 20 KNOTS THURSDAY...SUBSIDING TO AROUND 15 KNOTS THURSDAY NIGHT INTO EARLY FRIDAY MORNING. * WAVES/SEAS...6 TO 8 FEET NEAR SHORE AND 7 TO 9 FEET OFFSHORE...UP TO 10 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-140200- /O.CON.KMLB.SC.Y.0032.000000T0000Z-161014T1200Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 400 AM EDT THU OCT 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... * WINDS...NORTHEAST 15 TO 20 KNOTS THURSDAY... SUBSIDING TO AROUND 15 KNOTS THURSDAY NIGHT AND FRIDAY MORNING. * WAVES/SEAS...7 TO 9 FEET...UP TO 10 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
138 WHUS72 KMLB 131927 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 327 PM EDT THU OCT 13 2016 AMZ550-552-555-575-140800- /O.CON.KMLB.SC.Y.0033.000000T0000Z-161014T1200Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 327 PM EDT THU OCT 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... * WINDS...NORTHEAST WINDS 15 TO 20 KNOTS...SUBSIDING TO AROUND 15 KNOTS EARLY FRIDAY MORNING. * WAVES/SEAS...6 TO 8 FEET NEAR SHORE AND 7 TO 9 FEET OFFSHORE... UP TO 10 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-140800- /O.CON.KMLB.SC.Y.0032.000000T0000Z-161014T1200Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 327 PM EDT THU OCT 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... * WINDS...NORTHEAST 15 TO 20 KNOTS...SUBSIDING TO AROUND 15 KNOTS FRIDAY MORNING. * WAVES/SEAS...7 TO 9 FEET...UP TO 10 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
596 WHUS72 KMLB 140813 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 413 AM EDT FRI OCT 14 2016 AMZ550-552-555-140915- /O.CAN.KMLB.SC.Y.0033.000000T0000Z-161014T1200Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 413 AM EDT FRI OCT 14 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED BELOW 20 KNOTS AND SEAS BELOW 7 FEET. HOWEVER, SMALL CRAFT SHOULD EXERCISE CAUTION FOR SEAS 5 TO 6 FEET AND ROUGH CONDITONS NEAR INLETS DURING THE OUTGOING TIDE THIS MORNING AND EARLY AFTERNOON. $$ AMZ575-150830- /O.EXT.KMLB.SC.Y.0033.000000T0000Z-161016T0800Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 413 AM EDT FRI OCT 14 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT SUNDAY... * WINDS...NORTHEAST TO EAST 15 TO 20 KNOTS. * WAVES/SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-150830- /O.EXT.KMLB.SC.Y.0032.000000T0000Z-161016T0800Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 413 AM EDT FRI OCT 14 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT SUNDAY... * WINDS...NORTHEAST TO EAST 15 TO 20 KNOTS. * WAVES/SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
712 WHUS72 KMLB 150805 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 405 AM EDT SAT OCT 15 2016 AMZ550-552-555-160800- /O.NEW.KMLB.SC.Y.0034.161015T0805Z-161016T0800Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 405 AM EDT SAT OCT 15 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT SUNDAY. * WINDS...EAST 15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-160830- /O.EXT.KMLB.SC.Y.0033.000000T0000Z-161016T2000Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 405 AM EDT SAT OCT 15 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT SUNDAY... * WINDS...EAST AROUND 20 KNOTS. * WAVES/SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-160830- /O.EXT.KMLB.SC.Y.0032.000000T0000Z-161016T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 405 AM EDT SAT OCT 15 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT SUNDAY... * WINDS...EAST AROUND 20 KNOTS. * WAVES/SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
985 WHUS72 KMLB 160800 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 400 AM EDT SUN OCT 16 2016 AMZ550-552-555-160900- /O.EXP.KMLB.SC.Y.0034.000000T0000Z-161016T0800Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 400 AM EDT SUN OCT 16 2016 ...SMALL CRAFT SHOULD EXERCISE CAUTION... WINDS AND SEAS HAD DROPPED BELOW THE SMALL CRAFT ADVISORY THRESHOLD VALUES, BUT CONDITIONS FOR SMALL CRAFT OPERATION WILL REMAIN POOR OVER THE NEARSHORE WATERS. $$ AMZ575-162000- /O.CON.KMLB.SC.Y.0033.000000T0000Z-161016T2000Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 400 AM EDT SUN OCT 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...EAST 15 TO 20 KNOTS. * WAVES/SEAS...6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-162000- /O.CON.KMLB.SC.Y.0032.000000T0000Z-161016T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 400 AM EDT SUN OCT 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...EAST 15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 7, 10:44 PM EDT, 6 hours 3 minutes earlier.
Area forecast discussion, Oct 7, 10:44 PM EDT, 6 hours 3 minutes before
Area Forecast Discussion...corrected to add marine section National Weather Service Melbourne FL 1044 PM EDT FRI OCT 7 2016 .DISCUSSION... ...Coastal Flood Advisory in Effect until 4 AM Sat along the Coast... ...High Rip Current Risk at Area Beaches this Weekend... ...Marine Conditions Slowly Improve but Still Poor to Hazardous this Weekend... Current-Overnight...Matthew will continue up the southeast U.S. coast overnight away from ECFL. Windy conditions will gradually subside overnight but will still remain elevated. Cloud ceilings slowly expected to improve as drier air slowly filters into the area. A very small threat remains for light rain or drizzle. Coastal Flood Advisory in effect overnight along the east coast for additional erosion and minor coastal flooding. ...Previous Weekend Forecast Discussion... SAT-SUN...Drier air will wrap around across the area, south of a weakening Hurricane Matthew, which is currently forecast by the NHC to remain just offshore of the South Carolina coastline as it moves E/NE and eventually E/SE later into the weekend. Mostly cloudy skies and possibly a few showers may linger, especially across northern portions of east central Florida Saturday. Otherwise rain-free conditions and mostly to partly sunny skies expected. Highs will reach the upper 80s most locations Saturday and low-mid 80s Sunday. The drier air may allow temps at night to drop below the 70 degree mark with lows in the mid to upper 60s into Sunday night. && .AVIATION...Gusty SW/W winds to gradually subside a bit overnight with breezy conditions again many places on Sat. Light rain/drizzle should across the Space Coast should move off the coast late this evening. MVFR cigs fcst to gradually improve through late evening and overnight, and especially into Sat with dry conditions expected. && .MARINE...Overnight-Sat...Able to bring down tropical storm warnings everywhere in favor of Small Craft Advisories for all marine legs. Gradual diminishing of winds and subsiding of seas will occur overnight though conditions remain very hazardous areawide for all small craft. SAT-TUE...Previous...Hurricane Matthew is forecast by NHC to be just offshore South Carolina coast Saturday and then gradually looping back toward the northern Bahamas as it weakens to a tropical storm into early next week. Offshore winds will weaken, but still remain poor to hazardous through the weekend as they become more northerly into Sunday. A fresh to strong onshore breeze is then expected into early next week with seas building to 15 to 17 feet offshore as Matthew shifts back toward the Bahamas. && .HYDROLOGY...St Johns River has risen to moderate flood at Astor due to strong northerly wind component. An additional Flood warning is in effect...on the Little Wekiva River near Altamonte Springs where heavy rainfall caused rapid rises. Also, moderate flooding expected on the St Johns near Geneva by late this weekend from heavy rainfall. && .MLB Watches/Warnings/Advisories... FL...Coastal Flood Advisory for Volusia...Brevard...Indian River...Saint Lucie and Martin counties through 4 am Saturday. AM...Small Craft Advisory for all marine legs until 8 am Saturday. && Sedlock, Lascody, Ulrich, Combs
Hazardous weather outlook, Oct 7, 10:25 PM EDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1025 PM EDT FRI OCT 7 2016 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-081000- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 1025 PM EDT FRI OCT 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .COASTAL FLOOD IMPACT... EARLY REPORTS SHOW SIGNIFICANT BEACH EROSION FOLLOWING THE PASSAGE OF HURRICANE MATTHEW IN SOME LOCATIONS ALONG THE EAST COAST. THOUGH SEAS WILL BE RECEDING...ADDITIONAL EROSION AND MINOR COASTAL FLOODING IS POSSIBLE OVERNIGHT. THE TIMING FOR THE NEXT HIGH TIDE WILL BE AROUND 1 AM SATURDAY MORNING. ADDITIONAL BEACH EROSION AND MINOR COASTAL FLOODING COULD AGGRAVATE BEACH AND DUNE DAMAGE LEFT AFTER THE PASSAGE OF HURRICANE MATTHEW. .WIND AND SEA IMPACT... HAZARDOUS SMALL CRAFT BOATING CONDITIONS FOR ALL MARINE LEGS AS BOTH WIND AND SEAS GRADUALLY DIMINISH OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. POOR TO HAZARDOUS BOATING CONDITIONS AND A RIP CURRENT DANGER WILL LINGER INTO NEXT WEEK. AN ISOLATED THREAT FOR LIGHTNING STORMS WILL RETURN BY TUESDAY INTO LATE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. SEDLOCK
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.